Thanks Thanks:  4
Likes Likes:  0
Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13
  1. #11
    Join Date
    Oct 2004
    Location
    Earth
    Posts
    8,493
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Re: Side effect or not?

    It's hard and frustrating. I hope you can soon find the right meds to help you with this. Hang in there.

  2. #12
    Join Date
    Jun 2010
    Location
    Ontario
    Posts
    94
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Side effect or not?

    Have you been checked for sleep apnea? When I was on medications, their sedating effects was causing a worsening of sleep apnea and this, in turn was causing me to wake up with headaches. Other symptoms include daytime sleepiness and, in some cases, night sweats.

    If you have it, you can be treated with a CPAP machine and you will feel miles better once you are on it.

  3. #13
    Join Date
    May 2010
    Posts
    2,813
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Side effect or not?

    I haven't been checked for sleep apnea.
    I never slept bad in my life before this and when the first and only bout of anxiety and depression came along 4 months ago, my sleep was like this for about a month and a half before I was on meds, then once on meds, the sleep stayed the same. Add on some pretty bad dreams and a lot going on and OCD, intrusive thoughts and more.. well, let's put it down to my mental state I guess.

Page 2 of 2 FirstFirst 12

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.